Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 18, Issue 2, Pages 299-304

Algorithmic aspects of bipartite graphs

1Department of Mathematics, Georgia State University, Atlanta, GA 30303, USA
2Department of Mathematics, Valparaiso University, Valparaiso, Indiana 46383, USA

Received 19 March 1993

Copyright © 1995 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Mihály Bakonyi and Erik M. Varness, “Algorithmic aspects of bipartite graphs,” International Journal of Mathematics and Mathematical Sciences, vol. 18, no. 2, pp. 299-304, 1995.